# SDR MWEA97278

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: 5917533
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, PREV REPAIR RT MLG INBD RECRACKED.  MAINT INSTALLED IAW SRM 51-30-5.
